# SDR FDEA201805231305

- Difficulty date: May 23, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 32,874 hours, 19,666 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sequence Valve
- Part number: 60B002479
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE MASTER CAUTION GEAR DISAGREE EICAS WITH GEAR LEVER IN THE UP POSITION.  LANDING GEAR DISAGREE LIGHT WAS ILLUMINATED.  ACFT DID NOT FEEL OR SOUND AS IF A GEAR WAS EXTENDED.  FOLLOWED QRH AND RETURNED TO DEPARTURE.  PERFORMED AN OPS CHECK OF THE LANDING GEAR CONTROL LEVER IAW MM 32-31-01-4.  OPS CHECKED GOOD.  PERFORMED OPS AND LEAK CHECK ON THE NOSE GEAR LOCK ACTUATOR IAW MM 32-34-02-4.  ALL OPS AND LEAK CHECKED GOOD. PERFORMED AN OPS AND LEAK CHECK OF THE NOSE GEAR SEQUENCING VALVE IAW MM 32-34-05-4.  ALL OPS AND LEAK CHECKED GOOD.
